# SDR CALA2024022800579

- Difficulty date: February 24, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 451T16042
- Condition: Corroded
- Location: Bs 551 Rbl 41
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC DOOR CUTOUT LWR SILL F/S 551 RBL 41 STRAP UPPER SURFACE CORROSION AT SCREW HOLE,  BLENDED, FOUND TO BE OUT OF LIMITS. REMOVED & REPLACED PANEL SUPPORT IAW B767 SRM 51-40-02, AMES DOC# 47594FAB02.UNITED EC/RA 2552-01302.
